# SDR P5CA2017050800123

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32504
- Part serial: TLS21333
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TE FLAP ROTARY ACTUATOR AND REACTION RING INSPECTION,  FOUND CORROSION ON POSITION NR 7 TE FLAP ROTARY ACTUATOR. THE ACTUATOR WAS REMOVED AND REPLACED IAW 8017-579, AND EO 6727A007.
